# SDR CA150710008

- Difficulty date: July 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 60,062 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Failed
- Location: Spoiler
- Part time: 9,223 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT RETURNED TO THE GATE DUE TO LOSS OF THE NR 1 HYD SYSTEM WITH AN ASSOCIATED ISO CAUTION LIGHT.  MAINTENANCE REPLACED THE LT INBD SPOILER ACTUATOR DUE TO END CAP SEPARATION FROM ACTUATOR HOUSING.
